Friday I was started on the 2 bags of Ipemimin and the other one…every 6 hours. Within 15 minutes of finishing the meds I became extremely nauseated. After the 3 AM dosage, it was worse and with each dose thereafter the nausea, just can’t hold your head up, icy hot feeling from chest to top of head worsened. I contacted Home Health, they spoke to the on call doc who said under no circumstances should I stop the med, instead prescribed Zophran for nauses. I got this and began to take it, with no improvement what so ever. Each dosage caused me to become more and more unable to go. After the 3 PM dosage of all 3 yesterday I began to heave and try to throw up, even on nausea meds. I had tried to eat, but even with the nausea meds, I simply couldn’t take in more than a few bites, and I was sipping water and juices often.
Up until adding these 2 new meds, I was breathing better, feeling stronger every day and looking forward to joining life again.
At the 8:30-9:30 dosing we spaced out the C-antibiotic (forgot spelling) and I only used 1 bag of the Impenimim-I didn’t throw up, but was still very nauseous. I also noticed difficulty urinating.
I completely skipped the 3 AM dosing, and apologize for not obeying orders, but it was do something or I do believe I would have gotten worse and worse until I ended back in the hospital and I don’t want to be there if possible. I woke feeling much better, peeing much better and thinking I might be able to eat a decent breakfast.
I have spoken with Infusion Solutions and they advice adding the Cifoxitin back and see how that goes, so I am doing that.
It is not because things are difficult that we do not dare; it is because we do not dare that they are difficult.